# SDR SWAA2022022579882

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT MISSING; AND EROSION AROUND SEVERAL SCREW HOLES; ON L/H L/E WING PANEL 521HB + DELAMINATION AT CORNER / REPAIRED EROSION AROUND SEVERAL SCREW HOLES; ON L/H L/E WING PANEL 521HB I.A.W. SRM 737-700 57-41-01-2R-1 AND 51-70-05-2R-10; DAMAGE WAS PAST ALLOWABLE LIMITS I.A.W 737-700 SRM 57-41-01-1A-1 PARA 4 A 1 (A)
